# SDR MASA200600181

- Difficulty date: January 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,484 hours, 8,774 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7137 IAD - CAPTAIN REPORTED A SPOILERON FAULT STATUS MSG.  MX RESET SYSTEM, OPS CHECK WAS GOOD, ACFT CONTINUED OPERATIONS.
